# SDR CA040121001

- Difficulty date: January 19, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 727225
- Engine: Pwa JT8D15A
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: 10607371
- Condition: Failed
- Location: Engine Epr
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, IT WAS OBSERVED THAT THE NR 1 ENGINE EPR HAD NO INDICATION.  THE AIRCRAFT WAS RETURNED TO THE RAMP.  AFTER SOME TROUBLESHOOTING, MEL 77-01-01 WAS RAISED.  THIS IS A 3 FLIGHT DAY, A CAT, MEL.  THE  AIRCRAFT WAS DISPATCHED.ON RETURN TO HOME BASE, THE EPR TRANSMITTER WAS REPLACED AND CHECKED SERVICEABLE AND NO FURTHER PROBLEM DURING SUBSEQUENT FLIGHT.
